I’ve got a “sore throat” question
Hello everyone! I’ve got a “sore throat” question….
Every once in a while I will develop a sore throat , but it’s not the same as a “sick” type of sore throat, also when this happens my neck will usually hurt too (in back). I was discussing this with a client of mine today who also has Hashi, and she said she does the same thing, but never thought about the two happening together until I brought it to her attention.
When I was first diagnosed j went for an uptake scan and thyroid ultrasound and there were no nodules at that time. I went to a Dr’s appointment about 2 weeks ago and told the NP my throat was bothering me and she felt it and said she felt a lump and said I needed to get an ultrasound, so I have one scheduled this coming week.
Do any of you get this too, and if so do any of you know what causes the soreness? My client felt my neck and said it felt swollen in the thyroid area (it totally freaks me out so I have never felt it myself lol).
I work in a salon and was discussing this with the owner and her client happened to be a doctor and she told me that a nodule will cause thyroid levels to increase….I’ve been really feeling some hyper symptoms so I’ve backed off of my meds a little….my chest feels like its constantly tight like anxiety….I have anxiety meds, but it doesn’t really seem to help….I will experience this almost as soon as I wake up, and I’m usually alone, so there should be no reason to feel anxious and short of breath, also its WINTER and I wake up on fire and feel like I cannot get my face to cool off (strange, I know).
My doctor seems to want to blame it on my age 40, but I really don’t feel like we’ve ever gotten my dosage right….also I do not have insurance so I have not had my levels checked in over 2 years (I knowww, that’s not good).
I started on Synthroid 100mcg, and it caused me to go hyper so she lowered me to 88mcg, and I still felt hyper (same symptoms I’m having now), so I started halving my 88s for a while to see if it would help and it did, but I feel like its up and down….at one point my Dr told me to just stop taking the Synthroid, but if my levels drop too low I will start having severe pain all over.
Sooo, can any of you relate to this, or know what’s going on? I will be getting my blood work and ultrasound and try to get back on track with this….I know I haven’t been the best patient, but its so hard when you are freaked out and cannot afford to get the proper tests. I finally went to the clinic the county has set up for people in my position just for testing purposes, and see my regular Dr monthly. Hopefully I can figure out what is going on…..thanks in advance for any input or advice